# SDR ABXA201806214072

- Difficulty date: June 14, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 23020
- Aircraft time: 61,938 hours, 44,956 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 149T76192
- Condition: Delaminated
- Location: Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FOUND ON THE TWO LEFT WING TO BODY FAIRING PANELS, 197KL AND 195PL,  THE PANELS WERE REPLACED. THE AIRPLANE WAS GROUNDED.
